# SDR CALA2024062801920

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 48,895 hours, 25,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Door Frame Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 #7 DOOR STOP UPPER AND LOWER IB HOLES HAVE SEVERAL CRACK INDICATIONS, APPEAR TO BE IN INTERCOSTAL LAYER.   REMOVED AND REPLACED RH FR16 #7 INTERCOASTAL WITH A REPAIR CODE A0 IAW EA 5311-02164 REV.B AND DWG B2 R531-13118 ISSUE F AND SRM 51-42-11/001.
